On a singular variety associated to a polynomial mapping

Nguyen Thi Bich Thuy, Anna Valette, and Guillaume Valette

Journal of Singularities
volume 7 (2013), 190-204

Received: 20 January 2013. Received in revised form: 8 July 2013.

DOI: 10.5427/jsing.2013.7j

Add a reference to this article to your citeulike library.


In the paper, "Geometry of polynomial mapping at infinity via intersection homology", the second and third authors associated to a given polynomial mapping F: C^2 –> C^2 with nonvanishing jacobian a variety whose homology or intersection homology describes the geometry of singularities at infinity of the mapping. We generalize that result.

Author(s) information:

Nguyen Thi Bich Thuy Anna Valette Guillaume Valette
I.M.L., Aix-Marseille University Instytut Matematyki Uniwersytetu Jagiellońskiego Instytut Matematyczny PAN
Case 907, Luminy ul. Łojasiewicza ul. Św. Tomasza 30
13288-Marseille Cedex 9, France Kraków, Poland 31-027 Kraków, Poland
email: ntbthuy@ctu.edu.vn email: anna.valette@im.uj.edu.pl email: gvalette@impan.pl